loading
Papers

Research.Publish.Connect.

Paper

Paper Unlock

Authors: Przemysław Śliwiński and Zygmunt Hasiewicz

Affiliation: Wrocław University of Technology, Poland

ISBN: 978-989-674-001-6

Keyword(s): Hammerstein system, Non-parametric identification, Orthogonal expansions, Regression estimation, Computational algorithm.

Related Ontology Subjects/Areas/Topics: Informatics in Control, Automation and Robotics ; Nonlinear Signals and Systems ; Signal Processing, Sensors, Systems Modeling and Control ; System Identification

Abstract: In the paper a fast computational routines for identification algorithms for recovering nonlinearities in Hammerstein systems based on orthogonal series expansions of functions are proposed. It is ascertained that both, convergence conditions and convergence rates of the computational algorithms are the same as their much less computationaly attractive 'theoretic' counterparts. The generic computational algorithm is derived and illustrated by three examples based on standard orthogonal series on interval, viz. Fourier, Legendre, and Haar systems. The exemplary algorithms are presented in a detailed, ready-to-implement, form and examined by means of computer simulations.

PDF ImageFull Text

Download
CC BY-NC-ND 4.0

Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 18.207.137.4

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
Śliwiński P.; Hasiewicz Z. and (2009). COMPUTATIONAL ALGORITHM FOR NONPARAMETRIC MODELLING OF NONLINEARITIES IN HAMMERSTEIN SYSTEMS.In Proceedings of the 6th International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO, ISBN 978-989-674-001-6, pages 116-123. DOI: 10.5220/0002207301160123

@conference{icinco09,
author={Przemysław Śliwiński and Zygmunt Hasiewicz},
title={COMPUTATIONAL ALGORITHM FOR NONPARAMETRIC MODELLING OF NONLINEARITIES IN HAMMERSTEIN SYSTEMS},
booktitle={Proceedings of the 6th International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO,},
year={2009},
pages={116-123},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0002207301160123},
isbn={978-989-674-001-6},
}

TY - CONF

JO - Proceedings of the 6th International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO,
TI - COMPUTATIONAL ALGORITHM FOR NONPARAMETRIC MODELLING OF NONLINEARITIES IN HAMMERSTEIN SYSTEMS
SN - 978-989-674-001-6
AU - Śliwiński, P.
AU - Hasiewicz, Z.
PY - 2009
SP - 116
EP - 123
DO - 10.5220/0002207301160123

Login or register to post comments.

Comments on this Paper: Be the first to review this paper.